RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 2, Pages 41–52 (Mi dm1139)  

Asymptotic normality of the number of values of $m$-dependent random variables which occur a given number of times

V. P. Chistyakov


Abstract: We consider a stationary sequence $x_1,x_2,…,x_t,…$ of random variables each of which takes values in the set $\mathcal N=\{1,…,N\}$. Let $\mu_r=\mu_r(n,N)$ be the number of values in the set $\mathcal N$ which occur $r$ times in the first $n$ elements of the sequence. In this paper, we obtain asymptotic formulas for the mean value $\mathbf E\mu_r(n,N)$ and the variance $\mathbf D\mu_r(n,N)$ and give sufficient conditions for asymptotic normality of the random variables $\mu_r(n,N)$ as $n,N\to\infty$ under the condition that the sequence consists of $m$-dependent random variables and the parameters of the distribution of the sequence vary in the so-called central domain.

DOI: https://doi.org/10.4213/dm1139

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:1, 23–37

Bibliographic databases:

UDC: 519.24
Received: 10.10.2010

Citation: V. P. Chistyakov, “Asymptotic normality of the number of values of $m$-dependent random variables which occur a given number of times”, Diskr. Mat., 23:2 (2011), 41–52; Discrete Math. Appl., 21:1 (2011), 23–37

Citation in format AMSBIB
\Bibitem{Chi11}
\by V.~P.~Chistyakov
\paper Asymptotic normality of the number of values of $m$-dependent random variables which occur a~given number of times
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 2
\pages 41--52
\mathnet{http://mi.mathnet.ru/dm1139}
\crossref{https://doi.org/10.4213/dm1139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2865905}
\elib{http://elibrary.ru/item.asp?id=20730382}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 1
\pages 23--37
\crossref{https://doi.org/10.1515/DMA.2011.002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953301814}


Linking options:
  • http://mi.mathnet.ru/eng/dm1139
  • https://doi.org/10.4213/dm1139
  • http://mi.mathnet.ru/eng/dm/v23/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:263
    Full text:69
    References:27
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019